# SDR SWAA2020032533701

- Difficulty date: March 15, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 44,853 hours, 30,404 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 3656
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION 'ANTI ICE' ILLUMINATED WHILE ENGINES WERE ACCERATING TO TAKEOFF THRUST. ENGINE ANTI-ICE WAS ON; DIM BLUE INDICATED ON 'COWL VAVLE OPEN' LIGHT. REJECTED TAKEOFF AT 40 KNOTS / R+R'D BOTH (LH+RH) ENGINE COWL ANTI-ICE VAVLES IAW AMM 30-21-11 (REF LOG PAGE 0941294 FOR POWER ASSURANCE ENGINE RUN) POS: #1 PN OFF/ON: 3215618-5 SN OFF: 3656 SN ON: 4542 POS: #2 PN OFF/ON: 3215618-5 SN OFF: 7358 SN ON: 8234
